Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

jenwic

Members
  • Content Count

    272
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About jenwic

  • Rank
    Advanced Member
  • Birthday 01/29/1968

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    southern Ohio
  • Interests
    I enjoy living and working on our farm with my husband and 3 sons.

Recent Profile Visitors

3,388 profile views
  1. No, I haven't been tested for Sjogren's syndrome. I do have a very dry mouth and my tongue is sore and painful.
  2. Sounds like you might have a vocal cord issue too.
  3. I thought I had asthma and was on meds for it for 12 years. Then I found out I don't have asthma at at all, I have vocal cord dysfunction. I was wondering if anyone else has it and if it is related to POTS in any way. My main symptom is severe coughing fits several times a day. I've seen a speech therapist and have some breathing exercises that help some but not as much as I'd like.
  4. My POTS symptoms began in 1993. Ever since then, I have had issues with feeling bad after I eat. Carbs and sugar are the worst triggers, but so are large meals. My symptoms are: tachycardia, shakiness, weakness, strong urge to lie down, hungry about 2 hours after I eat, difficulty concentrating for a couple of hours after I eat, bloating, and sometimes dizziness. Breakfast is worst for me but I am able to tolerate more foods by evening. I have discovered that eating smaller meals and adding a fat or protein to my meal helps. I always thought that my symptoms were the result of delayed gastric emptying, but recently came across the description of something called dumping syndrome (or rapid gastric emptying). People who have this have usually had stomach surgery of some sort, but some people who have it have not had surgery. I have not. The only surgery I had was to remove ovarian cysts and a gangreene, abcessed appendix. This is; however, when all my POTS symptoms started, including the symptoms described above. Has anyone else heard of a connection between POTS and dumping syndrome?
  5. When I started taking Florinef several years ago I began having the stuffy ears feeling and the roaring sound in my ears. I also had headaches,which finally went away even though I stayed on the Florinef. In June Dr. Grubb upped my Florinef to 2 pills per day and now the ear symptoms are worse (like when you have a cold with a lot of congestion and you can't hear right). I have also been having killer headaches. The most painful symptom is that my head feels like it will burst open when I cough or bend over. These "cough headaches" didn't start immediately after Dr. Grubb increased my Florinef, maybe a month or two later. I don't know if it's related or not.
  6. Rachel, Thanks! I'll definitely check those links out. Katybug, I've been seriously considering a chiropractor. I went to one a few years ago. I think that might be my next step. If that doesn't work , I might try a neurologist.
  7. Thanks Rachel. I have not been tested for Chiari. I have read a little bit about it. Do the symptoms hit you suddenly or are you born with it?
  8. Katybug, I'm definitely going to try the tennis balls! I always feel better when I can massage the back of my neck at the base of my skull. It's pretty hard to do that alone , though. Kirsti, I increased my Florinef dose in June, but the headaches didn't hit until Sept. Dr. Grubb said the headaches probably aren't related, but it is still a possibility. Chaos, I'll have to read up on the ice pick headaches. This last antibiotic doesn't seem to be helping. I have one pill left, but the headaches are still here. The headaches seem to get worse with stress, but are also with me when I am just at home relaxing.
  9. I have been having a lot more headaches during the last month. I am now on my third course of antibiotics (all the drs. I've seen seem to think it's a sinus infection). The headaches sometimes start at the base of my skull where it joins my neck. I've always had this kind occasionally, but now they are daily. I am also having sharp pain around my eyes. There is a tooth (an upper molar) that shoots pain up to my eye. I've had the tooth x-rayed and it is ok. The brand new headache I'm having is when I cough or bend over I have these stabbing pains in my head. It feels like my skull is going to split open. The pain only lasts for a minute or less. I'm wondering if these headaches could be a new POTS symptom. Do any of you have headaches like these?
  10. I don't know if it's related to POTS, but I have it too. My hair is very fine anyway, and now I am losing a lot.
  11. I can't offer any advice, but I just wanted to comment on the ear fluttering sound. I have been having a headache that has been going on for almost 2 weeks. It hurts most when I cough or bend over, but hurts off and on at other times too. I also have the same ear fluttering or popping sounds you described. I thought it was a sinus infection, but finished a course of antibiotics and I still have it.
  12. Thanks, Sue. One of the ladies from the website who had a video on there has given me her phone number so I can talk to her about it. I am very curious about it.
  13. I have been researching a 3 day workshop called Dynamic Neural Retraining System. It is led by a lady named Annie Hopper. She says she used to suffer from multiple chemical sensitivity. She claims to have cured herself using the steps in this program. She says that people who suffer from multiple chemical sensitivity, fibromyalgia, anxiety disorder, and other disorders discussed on her website have a problem with the limbic system of the brain. She says the "wiring" is faulty and through her exercises (you spend 60 minutes a day for 6 months) you can reprogram or reroute your brain circuitry. She has many videos on the website with testimonials by people telling how they started to feel better and see results in only one or two days. The website is http://www.dnrsystem.com This just seems too good to be true. Anyone out there heard of it?
  14. Here's a link on POTS and dental work: http://jada.ada.org/cgi/reprint/137/4/488
  15. Alicia, I can completely understand what you are going through! I am so sensitive to the numbing meds that even the ones without epi make my heart race, I feel weak all over and breathless like I might pass out within a minute or two after the injection. I am also putting off going in for a tooth that I think is infected and needs to be pulled or get a root canal. The dentist gave me antibiotics for it about 6 months ago and I still haven't taken them because the last time I took them I get wheezy. One dr. (Dr. Bernstein) told me he thinks I have multiple chemical sensitivity and another (Dr. Grubb)thinks I have a mast cell disorder. I take one Claritin in the a.m. and one in the p.m. and I also take Zantac. Before my next dental work I will probably take 50 mg of Benadryl on top of the other meds. I'm going to look for a link to a site about dental problems and post it below. Sorry I am not of much help, but know you're not alone. I'm sitting here typing with my tooth hurting. Jenny
×
×
  • Create New...